| Catalog Number |
0703046004 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the e-sep pencil sparked.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation device is available for return.
Additional Manufacturer Narrative
Correction d9/h3: device not returned.H6: the quality investigation is complete.
Event or Problem Description